Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > 2-dimensional Lie algebras and separatrices for vector fields on (C^3,0)
Publication

2-dimensional Lie algebras and separatrices for vector fields on (C^3,0)

Title
2-dimensional Lie algebras and separatrices for vector fields on (C^3,0)
Type
Article in International Scientific Journal
Year
2016
Authors
Helena Reis
(Author)
FEP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
Julio Rebelo
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Journal
Vol. 105
Pages: 248-264
ISSN: 0021-7824
Publisher: Palgrave Macmillan
Indexing
Publicação em ISI Web of Knowledge ISI Web of Knowledge - 0 Citations
Publicação em Scopus Scopus - 0 Citations
Scientific classification
CORDIS: Physical sciences > Mathematics
FOS: Natural sciences > Mathematics
Other information
Authenticus ID: P-00K-069
Type (Professor's evaluation): Scientific
Documents
We could not find any documents associated to the publication.
Related Publications
Recommend this page Top
Copyright 1996-2023 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2023-01-28 23:18:07 | Reports Portal